A bumpy metric theorem and the Poisson relation for generic strictly convex domains.
Mathematische Annalen, Tome 287 (1990) no. 1, pp. 675-696
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1990__287_1_164714,
author = {Luchezar N. Stojanov},
title = {A bumpy metric theorem and the {Poisson} relation for generic strictly convex domains.},
journal = {Mathematische Annalen},
pages = {675--696},
year = {1990},
volume = {287},
number = {1},
zbl = {0713.58005},
url = {http://geodesic.mathdoc.fr/item/MAN_1990__287_1_164714/}
}
Luchezar N. Stojanov. A bumpy metric theorem and the Poisson relation for generic strictly convex domains.. Mathematische Annalen, Tome 287 (1990) no. 1, pp. 675-696. http://geodesic.mathdoc.fr/item/MAN_1990__287_1_164714/